MAUDE Adverse Event Report: SpectraWAVE, Inc. Starlight Imaging Catheter; Catheter, Intravascular, Plaque Morphology Evaluation

SpectraWAVE, Inc. Starlight Imaging Catheter; Catheter, Intravascular, Plaque Morphology Evaluation
Model Number 951
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
"it was reported that a starlight catheter was used for a coronary procedure.During use on the first delivery post stenting, the catheter was unable to cross the stent but was able to exit the guide catheter.On the second delivery, too much resistance was noted and the catheter would not exit the guide catheter.The physician decided not to proceed with imaging.No patient injury reported.This product problem is being submitted because the starlight catheter and guide catheter were removed as a system.There is potential for harm if it were to recur.".
 
Additional Manufacturer Narrative
Block a: patient information, not available from facility.Block c: not applicable for this device.Block d4: serial # not applicable for this device.Blocks d6 & d7: not applicable for this device.Block h3: the starlight catheter was not returned for evaluation; thus, no product investigation was performed.Block h6: device history record (dhr) was reviewed and all released units were manufactured to specification, with no ncrs or deviations contributing to the reported complaint.Blocks h7, h9 & h10: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.".

Brand Name
Starlight Imaging Catheter
Common Device Name
Catheter, Intravascular, Plaque Morphology Evaluation
Manufacturer (Section D)
SpectraWAVE, Inc.
12 oak park drive
bedford MA 01730
Manufacturer (Section G)
SpectraWAVE, Inc.
12 oak park drive
bedford MA 01730
Manufacturer Contact
ankit shah
12 oak park drive
bedford, MA 01730
MDR Report Key50452918
Report Number3017654247-2026-00014
Device Sequence Number18712508
Product Code OGZ
UDI-Device Identifier00860008045508
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K230691
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model Number951
Device Catalogue Number951
Device Lot Number100139
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2024
Supplement Date Received by Manufacturer08/31/2026
Initial Report FDA Received Date08/26/2026
Supplement Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SpectraWAVE: HyperVue Imaging System Mobile; Unk Mfg and Size: Guide Catheter; Unk Mfg and Size: Guidewire; Unk Mfg and Size: Introducer Sheath
Patient SexUnknown